# SDR NSVA200600234

- Difficulty date: December 17, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 26,507 hours, 30,701 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 5020011003
- Condition: Smoke
- Location: Audio Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM LEFT AUDIO CONTROL PANEL.  REMOVED AND REPLACED AUDIO CONTROL PANEL IAW SAAB SMM 23-50-10.  OPS CHECK GOOD PN ON/OFF 502-0011-003, SN ON 0754, SN OFF MISSING.
